| Автор | Watson, Richard L. |
| Дата выпуска | 1971 |
| Формат | application.pdf |
| Копирайт | Copyright 1971 by the American Geophysical Union. |
| Название | Reply [to “Comments on ‘Modified Rubey's Law Accurately Predicts Sediment Settling Velocities’ by Richard L. Watson”] |
| Тип | letter |
| DOI | 10.1029/WR007i001p00223 |
| Electronic ISSN | 1944-7973 |
| Print ISSN | 0043-1397 |
| Журнал | Water Resources Research |
| Том | 7 |
| Первая страница | 223 |
| Последняя страница | 224 |
| Выпуск | 1 |
| Библиографическая ссылка | Watson, R. L., Modified Rubey's law accurately predicts sediment settling velocities, Water Resour. Res., 55, 1147–1150, 1969. |